Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could itching due to reaction of medicine effect the breast feeding child?

Hi ,I was adviced to take dolo650 post-delivery,& as I was having severe body pain I continued the medicine for atleast 25 days,after which I found that I am having itching all over the body (may be due to the reaction of the medicine).Will it affect the health of my child as he is breast-feeding & how can it be cured?please help.
Thu, 10 Sep 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Dolo 650 is paracetamol and is a relatively safe drug in the dose recommended. It can however cause liver damage if taken in doses above 4 gram per day and itching can result from jaundice caused due the liver involvement. If you have been taking more than 6 tablets a day, it may be advisable to get a liver function test done.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Noble Zachariah, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Breastfeeding


Could itching due to reaction of medicine effect the breast feeding child?

Hello, Dolo 650 is paracetamol and is a relatively safe drug in the dose recommended. It can however cause liver damage if taken in doses above 4 gram per day and itching can result from jaundice caused due the liver involvement. If you have been taking more than 6 tablets a day, it may be advisable to get a liver function test done. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Noble Zachariah, Internal Medicine Specialist